Faculty Publications

Title

Pseudodifferential operators associated to linear ordinary differential equations

Document Type

Article

Journal/Book/Conference Title

Illinois Journal of Mathematics

Volume

45

Issue

4

First Page

1377

Last Page

1388

Abstract

We investigate connections between pseudodifferential operators and linear ordinary differential equations via their respective links to automorphic forms. We also introduce Hecke operators on the space of pseudodifferential operators as well as on the space of certain meromorphic functions associated to ordinary differential equations and prove that the actions of those Hecke operators are compatible with the correspondence between pseudodifferential operators and linear ordinary differential equations.

Original Publication Date

1-1-2001

DOI of published version

10.1215/ijm/1258138073

Share

COinS